Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 812150, 10 pages
http://dx.doi.org/10.1155/2015/812150
Research Article

Existence of Exponential -Stability Nonconstant Equilibrium of Markovian Jumping Nonlinear Diffusion Equations via Ekeland Variational Principle

1Department of Mathematics, Chengdu Normal University, Chengdu, Sichuan 611130, China
2Institution of Mathematics, Yibin University, Yibin, Sichuan 644007, China
3School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China

Received 18 February 2015; Accepted 14 June 2015

Academic Editor: Klaus Kirsten

Copyright © 2015 Ruofeng Rao and Shouming Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. H. Li, Y. S. Mi, and C. Mu, “Properties of positive solutions for a nonlocal non-linear diffusion equation with nonlocal nonlinear boundary condition,” Acta Mathematica Scientia, vol. 34, no. 3, pp. 748–758, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. Y. Wang, C. Mu, and Z. Xiang, “Blowup of solutions to a porous medium equation with nonlocal boundary condition,” Applied Mathematics and Computation, vol. 192, no. 2, pp. 579–585, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. V. A. Galaktionov, “On asymptotic self-similar behaviour for a quasilinear heat equation: single point blow-up,” SIAM Journal on Mathematical Analysis, vol. 26, no. 3, pp. 675–693, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. A. Samarskii, S. P. Kurdyumov, V. A. Galaktionov, and A. P. Mikhailov, Blow-Up in Problems for Quasilinear Parabolic Equations, Nauka, Moscow, Russia, 1987, Walter de Gruyter, Berlin, Germany, 1995.
  5. R. S. Cantrell and C. Cosner, “Diffusive logistic equations with indefinite weights: population models in disrupted environments II,” SIAM Journal on Mathematical Analysis, vol. 22, no. 4, pp. 1043–1064, 1989. View at Publisher · View at Google Scholar
  6. Z. Q. Wu, J. N. Zhao, J. X. Yin, and H. L. Li, Nonlinear Diffusion Equations, World Scientific Publishing, River Edge, NJ, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  7. P. Qingfei, Z. Zifang, and H. Jingchang, “Stability of the stochastic reaction-diffusion neural network with time-varying delays and P-laplacian,” Journal of Applied Mathematics, vol. 2012, Article ID 405939, 10 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. R. Rao, S. Zhong, and X. Wang, “Stochastic stability criteria with LMI conditions for Markovian jumping impulsive BAM neural networks with mode-dependent time-varying delays and nonlinear reaction-diffusion,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 1, pp. 258–273, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. X. R. Wang, R. F. Rao, and S. M. Zhong, “LMI approach to stability analysis of Cohen-Grossberg neural networks with p-Laplace diffusion,” Journal of Applied Mathematics, vol. 2012, Article ID 523812, 12 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  10. R. Sathy and P. Balasubramaniam, “Stability analysis of fuzzy Markovian jumping Cohen-Grossberg BAM neural networks with mixed time-varying delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 4, pp. 2054–2064, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. Y. Liu, Y. Ou, J. Hu, and T. Liu, “Delay-dependent stability analysis for continuous-time BAM neural networks with Markovian jumping parameters,” Neural Networks, vol. 23, no. 3, pp. 315–321, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. X. Liu and H. Xi, “Stability analysis for neutral delay Markovian jump systems with nonlinear perturbations and partially unknown transition rates,” Advances in Mathematical Physics, vol. 2013, Article ID 592483, 20 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. T. Takagi and M. Sugeno, “Fuzzy identification of systems and its applications to modeling and control,” IEEE Transactions on Systems, Man and Cybernetics, vol. 15, no. 1, pp. 116–132, 1985. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. K. Tanaka and M. Sugeno, “Stability analysis and design of fuzzy control systems,” Fuzzy Sets and Systems, vol. 45, no. 2, pp. 135–156, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Long and D. Xu, “Global exponential p-stability of stochastic non-autonomous Takagi-Sugeno fuzzy cellular neural networks with time-varying delays and impulses,” Fuzzy Sets and Systems, vol. 253, pp. 82–100, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Z. Chen and D. Zhao, “Stabilization effect of diffusion in delayed neural networks systems with Dirichlet boundary conditions,” Journal of the Franklin Institute, vol. 348, no. 10, pp. 2884–2897, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. L. Wang and D. Xu, “Global exponential stability of Hopfield reaction-diffusion neural networks with time-varying delays,” Science in China Series F: Information Sciences, vol. 46, no. 6, pp. 466–474, 2003. View at Google Scholar · View at MathSciNet
  18. Y. G. Kao, C. H. Wang, H. R. Karimi, and R. Bi, “Global stability of coupled Markovian switching reaction-diffusion systems on networks,” Nonlinear Analysis: Hybrid Systems, vol. 13, pp. 61–73, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. C. Xu and J. J. Wei, “On stability of two degenerate reaction-diffusion systems,” Journal of Mathematical Analysis and Applications, vol. 390, no. 1, pp. 126–135, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. C. H. Zhou, H. Y. Zhang, H. B. Zhang, and C. Y. Dang, “Global exponential stability of impulsive fuzzy Cohen-Grossberg neural networks with mixed delays and reaction-diffusion terms,” Neurocomputing, vol. 91, pp. 67–76, 2012. View at Publisher · View at Google Scholar · View at Scopus
  21. P. Lindqvise, “On the equation divup2+λup2u=0,” Proceedings of the American Mathematical Society, vol. 109, pp. 159–164, 1990. View at Google Scholar
  22. H. Chen, S. M. Zhong, and J. L. Shao, “Exponential stability criterion for interval neural networks with discrete and distributed delays,” Applied Mathematics and Computation, vol. 250, pp. 121–130, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  23. X. H. Zhang and K. L. Li, “Integro-differential inequality and stability of BAM FCNNs with time delays in the leakage terms and distributed delays,” Journal of Inequalities and Applications, vol. 2011, article 43, 2011. View at Publisher · View at Google Scholar · View at Scopus
  24. I. Ekeland, “Nonconvex minimization problems,” Bulletin of the American Mathematical Society, vol. 1, no. 3, pp. 443–474, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  25. P. Drabek, Solvability and Bifurcations of Nonlinear Equations, vol. 265 of Pitman Research Notes in Mathematics Series, Longman Harlow, 1992.
  26. P. Drabek, A. Kufner, and F. Nicolosi, Quasilinear Elliptic Equations with Degenerations and Singularities, Walter De Gruyter, Berlin, Germany, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  27. D. Y. Xu, X. H. Wang, and Z. G. Yang, “Further results on existence-uniqueness for stochastic functional differential equations,” Science China Mathematics, vol. 56, no. 6, pp. 1169–1180, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. D. Y. Xu, B. Li, S. J. Long, and L. Y. Teng, “Moment estimate and existence for solutions of stochastic functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 108, pp. 128–143, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  29. D. Y. Xu, B. Li, S. J. Long, and L. Y. Teng, “Corrigendum to ‘Moment estimate and existence for solutions of stochastic functional differential equations’ [Nonlinear Anal.: TMA 108 (2014) 128–143],” Nonlinear Analysis: Theory, Methods & Applications, vol. 114, pp. 128–143, 2015. View at Publisher · View at Google Scholar
  30. H. G. Zhang, Z. S. Wang, and D. R. Liu, “A comprehensive review of stability analysis of continuous-time recurrent neural networks,” IEEE Transactions on Neural Networks and Learning Systems, vol. 25, no. 7, pp. 1229–1262, 2014. View at Publisher · View at Google Scholar · View at Scopus
  31. H. Zhang and Y. Wang, “Stability analysis of Markovian jumping stochastic Cohen-Grossberg neural networks with mixed time delays,” IEEE Transactions on Neural Networks, vol. 19, no. 2, pp. 366–370, 2008. View at Publisher · View at Google Scholar · View at Scopus
  32. J. K. Tian, Y. M. Li, J. Z. Zhao, and S. M. Zhong, “Delay-dependent stochastic stability criteria for Markovian jumping neural networks with mode-dependent time-varying delays and partially known transition rates,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5769–5781, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. S. J. Long and D. Y. Xu, “Global exponential stability of non-autonomous cellular neural networks with impulses and time-varying delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 6, pp. 1463–1472, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. B. Li and D. Y. Xu, “Exponential p-stability of stochastic recurrent neural networks with mixed delays and Markovian switching,” Neurocomputing, vol. 103, pp. 239–246, 2013. View at Publisher · View at Google Scholar · View at Scopus
  35. L. Hu, Y. Ren, and T. Xu, “P-Moment stability of solutions to stochastic differential equations driven by G-Brownian motion,” Applied Mathematics and Computation, vol. 230, pp. 231–237, 2014. View at Publisher · View at Google Scholar · View at Scopus
  36. X. H. Wang, Q. Y. Guo, and D. Y. Xu, “Exponential p-stability of impulsive stochastic Cohen-Grossberg neural networks with mixed delays,” Mathematics and Computers in Simulation, vol. 79, no. 5, pp. 1698–1710, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  37. D. S. Li, X. H. Wang, and D. Y. Xu, “Existence and global p-exponential stability of periodic solution for impulsive stochastic neural networks with delays,” Nonlinear Analysis: Hybrid Systems, vol. 6, no. 3, pp. 847–858, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  38. Z. G. Yang, D. Y. Xu, and L. Xiang, “Exponential p-stability of impulsive stochastic differential equations with delays,” Physics Letters A, vol. 359, no. 2, pp. 129–137, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus